# SDR SWIA201229796

- Difficulty date: February 26, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 24,693 hours, 20,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO INCHES OF THE FLOOR EMERGENCY LIGHTS NEAR GALLEY ARE OUT.  (FLT 5573)  INSTALLED SERVICEABLE LIGHTING STRIP FOR FLOOR LEVEL EMERGENCY LIGHTING NEAR GALLEY.
